Alert archive / Montana / Tornado Warnings in 2007

Tornado Warning 9, NWS Glasgow, MT

August 10, 2007Valley County, Montana

NWS Glasgow, MT issued this tornado warning at Aug 10, 2007, 7:26 PM MDT for Valley County, Montana. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2007, 7:26 PM MDT (01:26 UTC)
Expired
Aug 10, 2007, 8:00 PM MDT
In force
34 min
Issued by
NWS Glasgow, MT
Area
Counties, with a storm outline in the text

County Valley County, MT

The radar

The Glasgow radar (KGGW), 64 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 7:40 PM MDTTSTM WND GST 657 Sse Opheim, MT
Aug 10, 7:40 PM MDTHAIL 0.757 Sse Opheim, MTWINDS ALSO ESTIMATED AT 50 MPH.
Aug 10, 7:45 PM MDTTORNADO5 S Opheim, MTBOLTED DOWN TRUCK BOX LIFTED UP, SPUN IN THE AIR FOR A DISTANCE OF 80FT THEN DEMOLISHED ALONG A ADJACENT FENCE LINE.
Aug 10, 7:45 PM MDTTORNADO5 Ssw Opheim, MTDRIVER OF A FULLY LOADED GRAIN TRUCK WEIGHING 40,000 TO 45,000 POUNDS BRIEFLY LOST CONTROL. A BOLTED DOWN TIPTOP PORTION OF TRUCK GRAIN BIN, WEIGHING 400 POUNDS WAS LIFTED STRAIGHT INTO THE AIR CAUSING MINIMAL DAMAGE TO THE REST OF THE TRUCK BIN. IT THEN SPUN
Aug 10, 7:50 PM MDTHAIL 0.755 S Opheim, MT
Aug 10, 7:50 PM MDTTORNADO10 S Opheim, MTPUBLIC REPORTED A TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:45 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2007-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2007-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
3080 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KGGW 110126
TORGGW
MTC105-110200-
/O.NEW.KGGW.TO.W.0009.070811T0126Z-070811T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
726 PM MDT FRI AUG 10 2007

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...

* UNTIL 800 PM MDT.

* AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  SOUTHWEST OF OPHEIM...OR ABOUT 38 MILES NORTH OF GLASGOW...MOVING
  EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  OPHEIM AROUND 740 PM MDT...
  GLENTANA AROUND 755 PM MDT.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4887 10678 4870 10671 4861 10626 4884 10618

$$

92
WEATHER.GOV/GLASGOW
2 follow-up statements
000 
WWUS55 KGGW 110145
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
743 PM MDT FRI AUG 10 2007

MTC105-110200-
/O.CON.KGGW.TO.W.0009.000000T0000Z-070811T0200Z/
VALLEY-
743 PM MDT FRI AUG 10 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHERN
VALLEY COUNTY...

AT 741 PM MDT...WEATHER SPOTTERS AND DOPPLER RADAR INDICATED STRONG 
ROTATION IN A STORM JUST SOUTH OF OPHEIM.  THIS STORM WAS LOCATED 
NEAR BAYLOR...OR ABOUT 38 MILES NORTH OF GLASGOW...AND MOVING EAST 
AT 30 MPH.

THE TORNADO WILL BE NEAR...
  GLENTANA AROUND 755 PM MDT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4887 10678 4870 10671 4861 10626 4884 10618

$$

92
WEATHER.GOV/GLASGOW
000 
WWUS55 KGGW 110203
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
802 PM MDT FRI AUG 10 2007

MTC105-110212-
/O.EXP.KGGW.TO.W.0009.000000T0000Z-070811T0200Z/
VALLEY-
802 PM MDT FRI AUG 10 2007

...THE TORNADO WARNING FOR NORTHERN VALLEY COUNTY EXPIRES AT 800 PM
MDT...

AT 800 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES EAST OF BAYLOR...OR ABOUT 36 MILES NORTHEAST OF
GLASGOW...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM HAS WEAKENED
AND WAS NO LONGER PRODUCING A TORNADO SO THE WARNING WAS ALLOWED TO 
EXPIRE. THE TORNADO WARNING HAS BEEN REPLACED WITH A SEVERE THUNDERSTORM
WARNING AS THE STORM MAY STILL PRODUCE WIND GUSTS TO 70 MPH AND QUARTER
SIZED HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4887 10678 4870 10671 4861 10626 4884 10618

$$

92
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Aug 10, 2:12 PM MDT, 5 hours 14 minutes earlier.

Area forecast discussion, Aug 10, 2:12 PM MDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
212 PM MDT FRI AUG 10 2007

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY...
SEE-SAW CONDITIONS ARE EXPECTED WITH THE TEMPERATURES THROUGH SUNDAY
AS COOLER TEMPS ARE EXPECTED SATURDAY WITH THE WARMER CONDITIONS
EXPECTED TO MAKE A RETURN FOR SUNDAY.

WATER VAPOR SHOWING AN UPPER DISTURBANCE LIFTING OUT OF THE PACIFIC
NORTHWEST TOWARD THE PRAIRIE PROVINCES. THUNDERSTORMS ARE EXPECTED
TO CONTINUE DEVELOPING OVER SW AND CENT MT THROUGH THE REMAINDER OF
THE AFTERNOON. SURFACE LOW PRESSURE OVER SE MT HAS HELPED TO ADVECT
LOW LEVEL MOISTURE INTO THE CWA THIS AFTERNOON FROM THE MUCH WETTER
CONDITIONS THAT ARE OCCURRING IN CENTRAL NORTH DAKOTA.

MODELS SEEM TO BE IN GOOD AGREEMENT WITH BRINGING CONVECTION
EAST-NORTHEAST INTO THE CWA THIS EVENING. A HIGHLY UNSTABLE AIRMASS
OVER THE DAKOTAS THIS AFTERNOON SHOULD BE CUT OFF THIS EVENING AS
THE SURFACE LOW MOVES EAST...SO STORMS SHOULD NOT BE WIDESPREAD
SEVERE (BUT A FEW IN THE EASTERN ZONES STILL MAY COME CLOSE).
THEREFORE REMOVED THE MENTION OF DAMAGING WIND MENTION.

NORTHWEST WILL BE BREEZY FOR A TIME TONIGHT AS A SECOND SURGE OF
COLD AIR ADVECTION MOVES IN LATE TONIGHT. ATMOSPHERE LOOKS TO BE
DECOUPLED AT THAT POINT...SO GOING LAKE WIND ADVISORY MAY BE
CANCELLED THIS EVENING AS WINDS SHOULD DROP OFF (WILL LET EVENING
SHIFT GET A BETTER LOOK AT THIS THOUGH).

CANADIAN SURFACE HIGH THEN BRINGS SOME OF THE COOLER AIR THAT HAS
RESIDED ACROSS THE PRAIRIE PROVINCES INTO NORTHEAST MONTANA
SATURDAY. WITH 850 MB TEMPS BEING CLOSE TO 10-14C (ABOUT 10-12
DEGREES COOLER THAN TODAY)...HIGH TEMPS WILL BE 10-15 DEGREES COOLER.

UPPER RIDGE BEGINS TO BUILD BACK OVER THE REGION SATURDAY NIGHT AND
SUNDAY. ALONG WITH A RETURN FLOW AROUND THE SURFACE HIGH THAT MOVES
INTO NORTHERN MINNESOTA...TEMPERATURES WILL START TO WARM BACK UP
FOR SUNDAY. READINGS SHOULD TOP OUT FROM THE UPPER 80S TO THE MIDDLE
90S. JAMBA

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
MOST OF THE 12Z MODELS AND ENSEMBLES ARE ON THE SAME PAGE THAT
THE COLD FRONTAL PASSAGE WILL TAKE PLACE SUNDAY NIGHT AND NOT
MONDAY...ALTHOUGH THE OPERATIONAL GFS AND IT/S ENSEMBLES ARE
FASTER THAN THE ECMWF.  THE FRONT DOES NOT LOOK AS STRONG AS THE
FRONTAL PASSAGE THIS EVENING...BUT MAY BE ENOUGH TO KNOCK
TEMPERATURES BACK DOWN INTO THE 80S ON MONDAY. AFTER REVIEWING ALL
THE GFS ENSEMBLES THE OPERATIONAL/CONTROL MEMBER IS THE MOST
AGGRESSIVE OF THE BUNCH IN LOWERING HEIGHTS AND 850MB
TEMPERATURES. GIVEN THAT THE UKMET AND ECMWF ALSO DO NOT LOWER
HEIGHTS NEARLY AS MUCH AS THE OPERATIONAL GFS WILL NOT MAKE ANY
CHANGES TO THE TEMPERATURES AT THIS TIME. IF LATER RUNS DO START
TO TREND TOWARD A STRONGER SHORTWAVE WOULD CERTAINLY NEED TO
CONSIDER LOWERING TEMPERATURES SOME ON MONDAY...BUT PREFER TO
HOLD OFF FOR NOW AS THE OPERATIONAL GFS LOOKS TO BE OUT IN IT/S
OWN.

IN THE WAKE OF THE FRONTAL PASSAGE A MODERATELY STRONG CANADIAN HIGH
PRESSURE SYSTEM BUILDS INTO THE NORTHERN PLAINS THROUGH THE MIDDLE
OF THE WEEK.  THIS SHOULD KEEP ANY PRECIPITATION FOCUSED TO OUR
SOUTH ALONG A WAVY FRONTAL BOUNDARY THAT WILL EXTEND FROM THE
MIDWEST INTO THE CENTRAL ROCKIES.

LATER IN THE WEEK THE UPPER RIDGE BEGINS TO REBOUND ACROSS THE AREA
WITH ABOVE AVERAGE TEMPERATURES.  SOME MONSOONAL MOISTURE MAY START
TO CREEP NORTHWARD LATE IN THE WEEK...BUT THE BEST CHANCE OF
CONVECTION WILL LIKELY REMAIN SOUTH OF THE LOCAL AREA.  SOME
INDICATION THAT THE RIDGE AXIS MAY START TO NUDGE EAST TOWARD NEXT
WEEKEND WHICH MAY ALLOW ANOTHER COLD FRONT TO WORK ACROSS THE
AREA. CB
PREVIOUS LONG TERM...
LITTLE CHANGE IN THE OVERALL PATTERN EARLY IN THE EXTENDED PERIOD.
UPPER TROF OFF THE PACIFIC NORTHWEST WITH UPPER HIGH OVER THE
SOUTHERN STATES. UPPER LOW NORTHWEST OF HUDSON BAY MIGRATES
SOUTHEAST INTO QUEBEC EARLY NEXT WEEK. THIS WILL HELP BUILD UP
RIDGE OVER MONTANA ALTHOUGH MORE MODELS DIFFERENCES TOWARD THE
END OF THE PERIOD. SOME SOLUTIONS SUGGEST MORE PROGRESSIVE FLOW
OVER CANADA TO SUPPRESS THE RIDGE...WHILE OTHERS BUILD THE RIDGE
OVER THE HIGH PLAINS AND SLOWLY SHIFT IT EASTWARD.

MAIN CHANGE EARLY IN THE PERIOD IS SLIGHTLY FASTER COLD FRONT
INDICATED FOR EARLY NEXT WEEK...COMING THROUGH SUNDAY NIGHT RATHER
THAN MONDAY. THUS HAVE COOLED TEMPERATURES SLIGHTLY FOR MONDAY.
CANADIAN HIGH PRESSURE SLIDES INTO THE NORTHERN PLAINS AND
INFLUENCES THE WEATHER THROUGH THE REMAINDER OF THE WEEK.

MONSOONAL MOISTURE STARTS A RETURN SURGE NORTHWARD WITH THE
BUILDING RIDGE. WITH RIDGE AXIS REMAINING TO THE WEST OF THE
CWA...FOR NORTHWEST FLOW INTO NORTHEAST MONTANA...EXPECT MOISTURE
TO BE DEFLECTED EASTWARD OVER SOUTHERN MONTANA. THUS WILL KEEP
POPS LOW THROUGH THE PERIOD. EBERT

&&

.AVIATION...
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM THE NORTHWEST
THIS EVENING. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE
THIS EVENING WITH BRIEF STRONG AND ERRATIC WIND GUSTS. THERE WILL
ALSO LIKELY BE A PERIOD OF STRONG N-NW WIND IN THE WAKE OF THE
FRONT FOR A FEW HOURS TONIGHT. CB

&&

.FIRE WEATHER...
THUNDERSTORMS ARE STILL SCHEDULED TO MOVE THROUGH THE FIRE DISTRICTS
THIS EVENING. MANY OF THESE STORMS WILL CONTAIN RAINFALL...BUT WITH
THE DRY FUELS...FIRE STARTS ARE GOOD POSSIBILITY. ERRATIC WINDS ARE
THE SECONDARY THREAT. SUNDAY MAY FEATURE ANOTHER DAY FOR CRITICAL
FIRE WEATHER AS SOUTHEAST WINDS WILL BE BUSY WHILE HUMIDITIES LOOK
TO DROP AT OR BELOW 20 PERCENT. JAMBA

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR MTZ119-MTZ120-
MTZ121-MTZ122.

LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 AM MDT SATURDAY
FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 10, 4:41 AM MDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
441 AM MDT FRI AUG 10 2007

MTZ016>027-059>062-111045-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
441 AM MDT FRI AUG 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. THESE WILL
HAVE LITTLE RAINFALL...BUT SOME WITH WIND POTENTIAL OF UP TO 60
MPH. A RED FLAG WARNING IS ALSO IN EFFECT THROUGHOUT NORTHEAST
MONTANA BETWEEN NOON AND MIDNIGHT FOR LOW RELATIVE HUMIDITY...
FOLLOWED BY WINDY WEATHER AND ISOLATED SEVERE...DRY THUNDERSTORMS
THIS EVENING.

THERE IS ALSO A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK
LAKE FROM 6 PM UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 10, 6:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
646 PM MDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     4 NNE SACO              48.51N 107.32W
08/10/2007  E70 MPH          PHILLIPS           MT   TRAINED SPOTTER

            WIND BLOWING ROCKS INTO BUILDINGS

&&

JIMB
Local storm report, Aug 10, 6:57 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
657 PM MDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     JORDAN                  47.32N 106.91W
08/10/2007  M71 MPH          GARFIELD           MT   ASOS

            WIND GUST STAYED ABOVE 58 MPH THROUGH 648PM.

&&

JIMB
Local storm report, Aug 10, 7:06 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
706 PM MDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     HINSDALE                48.39N 107.08W
08/10/2007  E60 MPH          VALLEY             MT   PUBLIC

            150 GALLON TANK WAS QUARTER FULL AND RAISED UP ON ITS
            SIDE FROM WIND GUST.

&&

JIMB
Local storm report, Aug 10, 7:16 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
716 PM MDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     13 ESE HELL CREEK RECRE 47.57N 106.62W
08/10/2007  E70 MPH          GARFIELD           MT   TRAINED SPOTTER

            WIND ESTIMATED AT 60 TO 70 MPH.

&&

JIMB
Local storm report, Aug 10, 7:17 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
717 PM MDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     1 N NASHUA              48.13N 106.37W
08/10/2007  E70 MPH          VALLEY             MT   TRAINED SPOTTER

            WIND ESTIMATED AT 60 TO 70 MPH.

&&

JIMB
Local storm report, Aug 10, 7:24 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
724 PM MDT FRI AUG 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     46 SW GLASGOW           47.72N 107.34W
08/10/2007  E60 MPH          VALLEY             MT   CO-OP OBSERVER

&&

JIMB

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:14 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley46 min
Aug 10, 6:22 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley53 min
Aug 10, 6:29 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley61 min
Aug 10, 6:37 PM MDTSevere Thunderstorm WarningGGWPhillips23 min
Aug 10, 6:54 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Valley66 min
Aug 10, 7:03 PM MDTSevere Thunderstorm WarningGGWValley42 min
Aug 10, 7:19 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley41 min
Aug 10, 7:23 PM MDTSevere Thunderstorm WarningGGWDawson, McCone, Prairie, Richland, Roosevelt67 min
Aug 10, 8:00 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Sheridan60 min
Aug 10, 8:09 PM MDTSevere Thunderstorm WarningGGWDawson, Richland66 min
Aug 10, 8:34 PM MDTSevere Thunderstorm WarningGGWDawson, McCone, Prairie, Richland, Wibaux56 min
Aug 10, 8:46 PM MDTSevere Thunderstorm WarningGGWRichland, Roosevelt, Sheridan59 min
Aug 10, 9:30 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie, Richland, Wibaux30 min
Aug 10, 9:47 PM MDTSevere Thunderstorm WarningGGWRichland, Roosevelt, Sheridan13 min

Nearby

Tornado Warnings in Montana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.